The global diversity and distribution of lizard clutch sizes

Meiri, S., Avila, L., Bauer, A.M. et al. (15 more authors) (2020) The global diversity and distribution of lizard clutch sizes. Global Ecology and Biogeography, 29 (9). pp. 1515-1530. ISSN 1466-822X



  • Meiri, S.
  • Avila, L.
  • Bauer, A.M.
  • Chapple, D.G.
  • Das, I.
  • Doan, T.M.
  • Doughty, P.
  • Ellis, R.
  • Grismer, L.
  • Kraus, F.
  • Morando, M.
  • Oliver, P.
  • Pincheira‐Donoso, D.
  • Ribeiro‐Junior, M.A.
  • Shea, G.
  • Torres‐Carvajal, O.
  • Slavenko, A. ORCID logo
  • Roll, U.
Copyright, Publisher and Additional Information: © 2020 John Wiley & Sons Ltd. This is an author-produced version of a paper subsequently published in Global Ecology and Biogeography. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Ashmole’s hypothesis; fecundity; fixed clutch size; geographic variation; Lack’s rule; latitude; reproductive strategy; seasonality
  • Accepted: 5 May 2020
  • Published (online): 11 June 2020
  • Published: September 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 09 Dec 2020 13:04
Last Modified: 11 Jun 2021 00:38
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:
Related URLs:

Share / Export